| Model Number |
35304 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
Event or Problem Description
It was reported that the adhesive on the male external catheter was too strong.The complainant reportedly had to cut the catheter with scissors in order to remove it.
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "description/indication the self-adhering male external catheter is designed for the management of male urinary incontinence.Contraindication: do not use on irritated or compromised skin.Precaution: do not use if allergic reaction occurs.For good hygiene, change catheter daily.Use of a single device for longer periods than 24 hours may increase the risk of complications.Directions: to apply: 1) wash penis with mild soap and warm water.Dry thoroughly.2) trim pubic hair if necessary.3) unroll self-adhering catheter over penis.4) gently squeeze the catheter to properly seal adhesive to the skin.Important: wear time may be significantly reduced if adhesive is not properly sealed to the skin.5) connect to drainage device.Directions: to remove: gently roll catheter off the penis.Note: if necessary, apply a warm wet compress (such as a wet washcloth) around the catheter to help loosen the adhesive." the device was not returned.
Event or Problem Description